E2 crash after AI

  1. Registered User
    DALLASxBROWN's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    Sep 2008
    Posts
    42
    Answers
    0

    E2 crash after AI


    Took aro for 5 weeks (12.5mg EOD) and started to see the sides: achey joints, depression and loss of libido. Dropped the aro and I'm just taking nolva (just started my 3rd week of PCT). Joints are feeling better and depression/anxiety is a lot better too, but the libido isn't totally back. Can this be more mental than physiological?
    I realize I took it for way too long, but was given advice by countless sources on eroids to take arom. until my PCT was over. I now realize I never needed it for a test-e only cycle.
    Went for blood work the other day, but it was only after 2 days of no aromasin. Gonna go again in 4 weeks when I'm 2 weeks off my PCT.

    Should I run my nolva for an additional 2 weeks after the 4 weeks at 20/day?
    Someone help me out here.
    Thank you!
    Edit: Originally wrote 9 weeks, but it's 5 weeks.
    Also, here is an update of what I've done up until this point:
    Week 1-5: Test E @ 500mg/wk
    Week 3-7: Aromasin @ 12.5mg/EOD
    Week 6-7: Nolvadex @ 40/ED
    Just started Nolva @ 20 yesterday, but now plan to drop it, too.

    Stopped my test cycle very short due to external issues with my life, so don't judge the length.

  2. Registered User
    warbird01's Avatar
    Stats
    6'1"  224 lbs.
    Join Date
    Jun 2007
    Posts
    3,388
    Answers
    2


    Honestly, that is not much aromasin, I wouldn't be worried. I would just on some DAA (SNS makes a well prices one) for libido. Your libido is probably just down cause you are in PCT. Happens. Your hormones are adjusting back to normal. I wouldn't worry.
    Serious Nutrition Solutions Representative
    X-GELS THE Prohormone alternative!
    anabolicminds.com/forum/supplements/246394-arachidonic-acid-help.html
  3. Registered User
    DALLASxBROWN's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    Sep 2008
    Posts
    42
    Answers
    0


    That's what I figured. I picked up some OTC test boosters and tribulus. Most of my symptoms are gone, just not the libido part yet.

    Thank you,
    •   
       

  4. Registered User
    warbird01's Avatar
    Stats
    6'1"  224 lbs.
    Join Date
    Jun 2007
    Posts
    3,388
    Answers
    2


    Libido is always the last to come back. It sucks. Good luck.
    Serious Nutrition Solutions Representative
    X-GELS THE Prohormone alternative!
    anabolicminds.com/forum/supplements/246394-arachidonic-acid-help.html

Similar Forum Threads

  1. Crashing after stack - whats the culprit?
    By 0-hero in forum Supplements
    Replies: 6
    Last Post: 09-06-2008, 12:25 PM
  2. Do Not use an AI after a superdrol cycle?
    By John Smeton in forum Post Cycle Therapy
    Replies: 70
    Last Post: 05-11-2008, 03:45 PM
  3. AI with Nolva after H-Drol and Eform?
    By jnoodles in forum Anabolics
    Replies: 4
    Last Post: 01-11-2008, 10:36 AM
  4. AI only after 8 week Oral Cycle
    By UberPooper1 in forum Post Cycle Therapy
    Replies: 3
    Last Post: 03-28-2006, 06:31 PM
  5. Replies: 11
    Last Post: 07-28-2003, 07:52 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in